• Has anyone else become anemic?

    Asked by Julianna on Friday, February 22, 2013

    Has anyone else become anemic?

    3 Answers from the Community

    • nancyjac's Avatar

      Just about everybody who has chemo becomes anemic due to the drop in hemoglobin that most chemo drugs cause.

      over 3 years ago
    • SueRae1's Avatar

      yep - the day before Thanksgiving my red count was 6 - got a pint of blood and a shot of arcipt. Counts have been almost normal (11+) ever since.

      over 3 years ago
    • alivenwell's Avatar

      Yes. I take 45mg iron supplements on the side, but I've been doing that prior to treatments. The white blood cell platelet count for me did drop during chemo. I was told that if it went too low, they would reduce a treatment dosage. But, like everything else, I'd ask if iron supplements or any other side treatment is OK with your doctor.

      over 3 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more cervical cancer questions.  Also, don't forget to check out our Cervical Cancer page.